# SDR UALA2012040202014

- Difficulty date: March 31, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 66,471 hours, 12,088 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100035802
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 24G MISSING LENS.  REPLACED LENS AND LAMP, OPS NORMAL.
